# SDR DALA2025051403740

- Difficulty date: May 12, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 88,249 hours, 29,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 2LEFT CABIN DOOR EXIT SIGN WILL STAY ATTACHED. CORRECTIVE ACTION: FOUND 2L "EXIT" SIGN DETACHED, REINSTALLED. CHKS GOOD.(6087424)
